Publication details for Victor AbrashkinAbrashkin, Victor (2014). Group schemes of period 2. Manuscripta Mathematica 143(3): 317-353.
- Publication type: Journal Article
- ISSN/ISBN: 0025-2611 (print), 1432-1785 (electronic)
- DOI: 10.1007/s00229-013-0620-3
- Further publication details on publisher web site
Author(s) from Durham
We give an explicit construction of the antiequivalence of the category of finite flat commutative group schemes of period 2 defined over a valuation ring of a 2-adic field with algebraically closed residue field and a suitable category of filtered modules. This result extends the earlier author’s approach to group schemes of period p > 2 from Proceedings LMS, 101, 2010, 207–259.
First online: 05 April 2013